# SDR SWAA2024072214635

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8813Q
- Make and model: Boeing 737-8
- Aircraft serial: 42646
- Aircraft time: 10,471 hours, 5,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY. EXIT DOOR COVER ON BOTTOM OF DOOR LOOSE (CAPTAINS SIDE)<[01] REINSTALLED EMER EXIT DOOR ROPE COVER IAW SIP
